CureZone   Log On   Join
Re: Hair and hormones??
 
danielle123 Views: 1,830
Published: 14 years ago
 
This is a reply to # 1,171,282

Re: Hair and hormones??


In my opinion I would stop taking the pills. Your body is already so confused from the mirena, that adding more hormones to the mix, I believe makes it worse. Persoally I have been hormone free and I do not have much hair loss, I still have my bad days, but I think they will stick around for a while unfortunately. I was in your shoes a while back, and I opted to be hormone free, and let my body heal on it's own.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

5.156 sec, (1)